# SDR SWAA100691

- Difficulty date: February 4, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 47,115 hours, 38,568 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6545455
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND RT WING I/B MID FLAP I/B AFT RIB CRACKED.  REMOVED AND REPLACED RIB PER SRM.
